Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rapid heart rate with dizziness?

my pulse rate is 102 at resting and I am 22 year old female. My blood pressure is 100 and diastolic is 67...I dont feel like getting off my bed and when I do I either get dizzy or for a few seconds get blackness infront of my eyes...What maybe going wrong?
Thu, 30 Aug 2018
Report Abuse
Cardiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

After going through your medical query I understand your concern and I would like to tell you that cause of high heart rate can be your bottom line low blood pressure. You need to find out the cause of low blood pressure as it can be due to anemia, dehydration or nutritional deficiencies.

Kindly get a blood work up which include:
1. CBC
2. Vitamin B12
3. Thyroid Profile
4. RBS and HbA1c

Drink lots of fluids and consult a Physician with reports.
Hope to have been helpful.

Kind Regards
Dr. Bhanu Partap
I find this answer helpful
General & Family Physician Dr. Shinas Hussain's  Response
Hi,

Sudden drop of blood pressure can cause dizziness and blackout.

If symptoms persist, you can consult a physician and get evaluated. You have to take an ECG to rule out rhythm anomalies. You can also do a blood count to rule out anemia which can also cause similar symptoms.

Hope I have answered your query. Let me know if I can assist you further.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am on12.5 metoprolol and 5 mg valium. I have felt sick, nervous and dizzy for almost two weeks. Can barely stand for any length of time, can t...